# SDR UPS07449578

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Unknown
- Location: Nr 3 Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM 3 FAILURE PRESSURE & QUANTITY ZERO DURING FLAP RETRACTION.  HYD SYSTEM PR & QT LIGHTS ON.  REMOVED AND REPLACED MODULAR ASSY & LEAK CHECK IAW 29-11-23.
